Topological triply degenerate point with double Fermi arcs

Journal Article

Full Text

Duke Authors

Cited Authors

  • Yang, Y; Sun, H-X; Xia, J-P; Xue, H; Gao, Z; Ge, Y; Jia, D; Yuan, S-Q; Chong, Y; Zhang, B

Published Date

  • July 2019

Published In

Volume / Issue

  • 15 / 7

Start / End Page

  • 645 - 649

Published By

Electronic International Standard Serial Number (EISSN)

  • 1745-2481

International Standard Serial Number (ISSN)

  • 1745-2473

Digital Object Identifier (DOI)

  • 10.1038/s41567-019-0502-z

Language

  • en